# SDR AALA20100304TUL06

- Difficulty date: March 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 56,486 hours, 29,123 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR TOP BEAM FORWARD END CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 52-05-00 FIGURE 25.
